# SDR MASA2020122910670

- Difficulty date: December 29, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 38,162 hours, 31,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT LED NOT FLASHING, REPLACED FLASHLIGHT.
